# SDR SWAA022312

- Difficulty date: October 2, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 63,047 hours, 68,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546421
- Part serial: BN312
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 1 L/E SLAT DELAMINATED AT INBD T/E.  REMOVED AND REPLACED NR 1 L/E SLAT PER MM.
